# SDR AALA2018081089016

- Difficulty date: August 7, 2018
- Submitted: August 10, 2018
- Operation: Air carrier
- Aircraft: N519UW
- Make and model: Airbus A321-231
- Aircraft serial: 3881
- Aircraft time: 33,625 hours, 11,803 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CIDS PANEL DISPLAYED THE R4 DOOR NOT ARMED, DURING FLIGHT.  WHILE DOOR WAS ARMED.  MAINTENANCE ACCOMPLISHED AN OPS TEST OF DOOR ARMING SYSTEM IAW AMM 52-73-00,  FOUND THE DOOR DAMPER BOTTLE PRESSURE LOW, AND SERVICED IAW AMM 52-10-00.
